Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Can birth control pill give you a heavy bleeding ?

i had an abortion jan.14,2011.. i bleed alittle. then 10 days after the abortion i started my birth control .(4 pds a yr).. I started 2 bleed heavy lots of blood clots. i went to the er n they said everything look fine.. i had a drs appt a few days later and they took a pg test and it came out i figured the b.c is what cause me to bleed a lot. so i stoped takin it and i havent had a period yet sometime when i wipe its pink but no bleeding .. what could be wrong?
Asked On : Mon, 18 Apr 2011
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Radiologist 's  Response
welcome to abortion it takes 6-8 weeks for menses to resume and also since you took birth control pills that has altered the hormonal status all the more.Do take a ultrasound pelvis to see if no cyst in ovary etc..and let us know.
Answered: Mon, 18 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor